# SDR UALA2012112806829

- Difficulty date: November 27, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,253 hours, 10,861 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND SEAT 17JK SIDEWALL WASH LIGHT REAR LAMP HOLDER BURNT OFF.  TUBE REMOVED.  NO SPARE SOCKET IAW MM.  BALLAST SUPPLY PWR PLUG DISCONNECTED AND PROTECTED, NO PWR TO BALLAST AND TUBES, TWO TUBES INVOLVED.  REPLACED LAMP HOLDER.  REINSTALLED LAMP, NO HELP.  REPLACED BALLAST PER MM, OPS CHECK NORMAL.
